Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A Fault-Tolerant Manipulator Robot Based on H-2, H-infinity, and Mixed H-2/H-infinity Markovian Controls

Full text
Goncalves Siqueira, Adriano Almeida [1] ; Terra, Marco Henrique [2]
Total Authors: 2
[1] Univ Sao Paulo, Dept Mech Engn, BR-13566590 Sao Carlos, SP - Brazil
[2] Univ Sao Paulo, Dept Elect Engn, BR-13566590 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: IEEE-ASME TRANSACTIONS ON MECHATRONICS; v. 14, n. 2, p. 257-263, APR 2009.
Web of Science Citations: 38

This paper develops a Markovian jump model to describe the fault occurrence in a manipulator robot of three joints. This model includes the changes of operation points and the probability that a fault occurs in an actuator. After a fault, the robot works as a manipulator with free joints. Based on the developed model, a comparative study among three Markovian controllers, H(2), H(infinity), and mixed H(2)/H(infinity) is presented, applied in an actual manipulator robot subject to one and two consecutive faults. (AU)